Browse by Funders
|Up a level|
Jump to: Journal Article
Number of items: 2.
Hairer, Martin and Mattingly, Jonathan C.. (2011) A theory of hypoellipticity and unique ergodicity for semilinear stochastic PDEs. Electronic Journal of Probability, Vol.16 . p. 23. ISSN 1083-6489
Hairer, Martin, Mattingly, J. C. and Scheutzow, M.. (2011) Asymptotic coupling and a general form of Harris’ theorem with applications to stochastic delay equations. Probability Theory and Related Fields, Vol.149 (No.1-2). pp. 223-259. ISSN 0178-8051